Follow
Adriana Hansberg
Adriana Hansberg
Verified email at im.unam.mx - Homepage
Title
Cited by
Cited by
Year
k-domination and k-independence in graphs: A survey
M Chellali, O Favaron, A Hansberg, L Volkmann
Graphs and Combinatorics 28 (1), 1-55, 2012
1332012
Fair domination in graphs
Y Caro, A Hansberg, M Henning
Discrete Mathematics 312 (19), 2905-2914, 2012
722012
On the geodetic and geodetic domination numbers of a graph
A Hansberg, L Volkmann
Discrete mathematics 310 (15-16), 2140-2146, 2010
632010
On k‐domination and minimum degree in graphs
O Favaron, A Hansberg, L Volkmann
Journal of Graph Theory 57 (1), 33-40, 2008
622008
Upper bounds on the k-domination number and the k-Roman domination number
A Hansberg, L Volkmann
Discrete Applied Mathematics 157 (7), 1634-1639, 2009
482009
Geodetic domination in graphs
H Escuadro, R Gera, A Hansberg, N Jafari Rad, L Volkmann
JCMCC-Journal of Combinatorial Mathematicsand Combinatorial Computing 77, 89, 2011
412011
New approach to the -independence number of a graph
Y Caro, A Hansberg
arXiv preprint arXiv:1208.4734, 2012
372012
On k-domination and j-independence in graphs
A Hansberg, R Pepper
Discrete Applied Mathematics 161 (10-11), 1472-1480, 2013
362013
On graphs with equal domination and 2-domination numbers
A Hansberg, L Volkmann
Discrete Mathematics 308 (11), 2277-2281, 2008
352008
Vertex and edge critical Roman domination in graphs
N Jafari Rad, A Hansberg, L Volkmann
Utilitas Mathematica 90, 2013
342013
Unavoidable chromatic patterns in 2‐colorings of the complete graph
Y Caro, A Hansberg, A Montejano
Journal of Graph Theory 97 (1), 123-147, 2021
322021
Partial domination-the isolation number of a graph
Y Caro, A Hansberg
arXiv preprint arXiv:1504.08055, 2015
322015
Independence and 2-domination in bipartite graphs
J Fujisawa, A Hansberg, T Kubo, A Saito, M Sugita, L Volkmann
Australasian Journal of Combinatorics 40, 265, 2008
322008
Distance domination and distance irredundance in graphs
A Hansberg, D Meierling, L Volkmann
the electronic journal of combinatorics, R35-R35, 2007
322007
Zero-Sum Over and the Story of
Y Caro, A Hansberg, A Montejano
Graphs and Combinatorics 35, 855-865, 2019
212019
Locating-dominating sets and identifying codes in graphs of girth at least 5
C Balbuena, F Foucaud, A Hansberg
arXiv preprint arXiv:1407.7263, 2014
202014
On zero-sum spanning trees and zero-sum connectivity
Y Caro, A Hansberg, J Lauri, C Zarb
arXiv preprint arXiv:2007.08240, 2020
182020
On the super‐restricted arc‐connectivity of s ‐geodetic digraphs
C Balbuena, P García‐Vázquez, A Hansberg, LP Montejano
Networks 61 (1), 20-28, 2013
172013
Independence and k-domination in graphs
A Hansberg, D Meierling, L Volkmann
International Journal of Computer Mathematics 88 (5), 905-915, 2011
172011
Bounds on the connected k-domination number in graphs
A Hansberg
Discrete applied mathematics 158 (14), 1506-1510, 2010
172010
The system can't perform the operation now. Try again later.
Articles 1–20